Follow
Dongfang Li
Title
Cited by
Cited by
Year
Sharp error estimate of the nonuniform L1 formula for linear reaction-subdiffusion equations
H Liao, D Li, J Zhang
SIAM Journal on Numerical Analysis 56 (2), 1112-1133, 2018
2822018
Analysis of -Galerkin FEMs for time-fractional nonlinear parabolic problems
D Li, H Liao, W Sun, J Wang, J Zhang
Commun. Comput. Phys 24 (1), 86-103, 2018
1932018
Unconditionally Convergent -Galerkin FEMs for Nonlinear Time-Fractional Schrödinger Equations
D Li, J Wang, J Zhang
SIAM Journal on Scientific Computing 39 (6), A3067-A3088, 2017
1342017
A linear finite difference scheme for generalized time fractional Burgers equation
D Li, C Zhang, M Ran
Applied Mathematical Modelling 40 (11-12), 6069-6081, 2016
1092016
Stable recovery of sparse signals via lp-minimization
J Wen, D Li, F Zhu
Applied and Computational Harmonic Analysis 38 (1), 161-176, 2015
1062015
Unconditionally optimal error estimates of a linearized Galerkin method for nonlinear time fractional reaction–subdiffusion equations
D Li, J Zhang, Z Zhang
Journal of Scientific Computing 76 (2), 848-866, 2018
832018
Linearized Galerkin FEMs for nonlinear time fractional parabolic problems with non-smooth solutions in time direction
D Li, C Wu, Z Zhang
Journal of Scientific Computing 80 (1), 403-419, 2019
822019
Energy-decaying extrapolated RK--SAV methods for the allen--Cahn and Cahn--Hilliard equations
G Akrivis, B Li, D Li
SIAM Journal on Scientific Computing 41 (6), A3703-A3727, 2019
802019
A novel compact ADI scheme for two-dimensional Riesz space fractional nonlinear reaction–diffusion equations
X Cheng, J Duan, D Li
Applied Mathematics and Computation 346, 452-464, 2019
612019
Efficient implementation to numerically solve the nonlinear time fractional parabolic problems on unbounded spatial domain
D Li, J Zhang
journal of computational physics 322 (1), 415-428, 2016
572016
Unconditionally optimal error analysis of Crank–Nicolson Galerkin FEMs for a strongly nonlinear parabolic system
D Li, J Wang
Journal of Scientific Computing 72 (2), 892-915, 2017
562017
Linearized compact ADI schemes for nonlinear time-fractional Schr÷dinger equations
X Chen, Y Di, J Duan, D Li
Applied Mathematics Letters 84, 160-167, 2018
552018
Exact solutions and numerical study of time fractional Burgers’ equations
L Li, D Li
Applied Mathematics Letters 100, 106011, 2020
542020
A note on compact finite difference method for reaction–diffusion equations with delay
D Li, C Zhang, J Wen
Applied Mathematical Modelling 39 (5-6), 1749-1754, 2015
542015
LDG method for reaction–diffusion dynamical systems with time delay
D Li, C Zhang, H Qin
Applied Mathematics and Computation 217 (22), 9173-9181, 2011
512011
A class of energy-conserving Hamiltonian boundary value methods for nonlinear Schr÷dinger equation with wave operator
L Brugnano, C Zhang, D Li
Communications in Nonlinear Science and Numerical Simulation 60, 33-49, 2018
462018
A novel numerical approach to time-fractional parabolic equations with nonsmooth solutions
D Li, W Sun, C Wu
Numer. Math. Theor. Meth. Appl 14 (2), 355-376, 2021
432021
Long time numerical behaviors of fractional pantograph equations
D Li, C Zhang
Mathematics and Computers in Simulation 172, 244-257, 2020
432020
A two-level linearized compact ADI scheme for two-dimensional nonlinear reaction–diffusion equations
F Wu, X Cheng, D Li, J Duan
Computers & Mathematics with Applications 75 (8), 2835-2850, 2018
412018
A novel sufficient condition for generalized orthogonal matching pursuit
J Wen, Z Zhou, D Li, X Tang
IEEE Communications Letters 21 (4), 805-808, 2016
392016
The system can't perform the operation now. Try again later.
Articles 1–20